Posted by: steve | 2011-03-06

blood pressure and ED

A while ago I wrote to you about the effects of blood pressure tablets on ED - from which I suffer. I stated that I was on Ziak and Amloc

Your reply was :

" Ziak can cause ED and you could ask your doctor to change to an ACE inhibitor like Zestril instead of the Ziak and Amloc. (although Amloc is usually a safe medication to use when you have ED)." 

My pharmasist has reccommended that I change the Amloc to Ciplavasc as it is a cheaper generic.

Looking through the info pages that come with the medication I note that the Ciplavasc has under side effects " REproductive system - less frequest - Impotence"  while I can not find any reference to Ed or impotency onteh Ziak docuuments.

I also recall a bout three years ago the doctor said soething about that Ziak woudl help teh ED - but I can not be sure I remember that exactly.

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Ciplavasc does cause ED and I suggest that you use the Ziak or Zestril.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.